MAUDE Adverse Event Report: Tornier Inc TORNIER PERFORM REVERSED PRESS FIT SHORT POST; shoulder prosthesis, reverse configuration

Tornier Inc TORNIER PERFORM REVERSED PRESS FIT SHORT POST; shoulder prosthesis, reverse configuration
Catalog Number DWJ001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 06/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
All implants were removed due to suspected infection.
 
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.

Brand Name
TORNIER PERFORM REVERSED PRESS FIT SHORT POST
Common Device Name
shoulder prosthesis, reverse configuration
Manufacturer (Section D)
Tornier Inc
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
Tornier Inc
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50412877
Report Number0001649390-2026-00875
Device Sequence Number21109011
Product Code PHX
UDI-Device Identifier00846832091614
UDI-Public(01)00846832091614(11)251114(17)301114
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K183696
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWJ001
Device Lot Number1759BC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date08/24/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale